Alert archive / New Jersey / Small Craft Advisories in 2026
Small Craft Advisory 34, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 25, 2026, 1:02 AM EDT. It took effect at Mar 26, 2026, 8:00 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2026, 1:02 AM EDT (05:02 UTC)
- In effect from
- Mar 26, 2026, 8:00 AM EDT
- Expired
- Mar 27, 2026, 2:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
717 WHUS71 KPHI 250502 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 102 AM EDT Wed Mar 25 2026 ANZ450>455-251815- /O.NEW.KPHI.SC.Y.0034.260326T1200Z-260327T1200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 102 AM EDT Wed Mar 25 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 8 AM Thursday to 8 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
238 WHUS71 KPHI 251627 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1227 PM EDT Wed Mar 25 2026 ANZ450>455-260700- /O.CON.KPHI.SC.Y.0034.260326T1200Z-260327T1200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1227 PM EDT Wed Mar 25 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT FRIDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 8 AM Thursday to 8 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
390 WHUS71 KPHI 260611 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 211 AM EDT Thu Mar 26 2026 ANZ430-431-262200- /O.EXB.KPHI.SC.Y.0034.260327T0000Z-260327T1200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 211 AM EDT Thu Mar 26 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT FRIDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 8 PM this evening to 8 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-262200- /O.CON.KPHI.SC.Y.0034.260326T1200Z-260327T1200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 211 AM EDT Thu Mar 26 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 8 AM this morning to 8 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
959 WHUS71 KPHI 261559 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1159 AM EDT Thu Mar 26 2026 ANZ450>455-270500- /O.EXT.KPHI.SC.Y.0034.000000T0000Z-260327T1600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1159 AM EDT Thu Mar 26 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until noon EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Southwest winds will shift abruptly northerly as a cold front moves offshore early Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-270500- /O.CON.KPHI.SC.Y.0034.260327T0000Z-260327T1200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1159 AM EDT Thu Mar 26 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT FRIDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 8 PM this evening to 8 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Southwest winds will shift abruptly northerly as a cold front moves offshore early Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
802 WHUS71 KPHI 262004 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 404 PM EDT Thu Mar 26 2026 ANZ450>455-270900- /O.CON.KPHI.SC.Y.0034.000000T0000Z-260327T1600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 404 PM EDT Thu Mar 26 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until noon EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Southwest winds will shift abruptly northerly as a cold front moves offshore early Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-270900- /O.CON.KPHI.SC.Y.0034.260327T0000Z-260327T1200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 404 PM EDT Thu Mar 26 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT FRIDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 8 PM this evening to 8 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Southwest winds will shift abruptly northerly as a cold front moves offshore early Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
205 WHUS71 KPHI 270534 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 134 AM EDT Fri Mar 27 2026 ANZ450>455-271800- /O.EXT.KPHI.SC.Y.0034.000000T0000Z-260327T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 134 AM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-271200- /O.CON.KPHI.SC.Y.0034.000000T0000Z-260327T1200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 134 AM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 8 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
458 WHUS71 KPHI 271150 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 750 AM EDT Fri Mar 27 2026 ANZ430-431-271300- /O.EXP.KPHI.SC.Y.0034.000000T0000Z-260327T1200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 750 AM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING... Conditions have fallen below criteria. North winds gusting up to 20 kt through this afternoon. $$ ANZ450>455-271800- /O.CON.KPHI.SC.Y.0034.000000T0000Z-260327T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 750 AM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...North winds around 15 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
177 WHUS71 KPHI 271744 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 144 PM EDT Fri Mar 27 2026 ANZ454-455-280700- /O.EXP.KPHI.SC.Y.0034.000000T0000Z-260327T1800Z/ /O.NEW.KPHI.SC.Y.0035.260328T0900Z-260328T2000Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 144 PM EDT Fri Mar 27 2026 ...NEW SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 4 PM EDT SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 5 AM to 4 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451>453-280700- /O.EXP.KPHI.SC.Y.0034.000000T0000Z-260327T1800Z/ /O.NEW.KPHI.SC.Y.0035.260328T0900Z-260328T1800Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 144 PM EDT Fri Mar 27 2026 ...NEW SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 2 PM EDT SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...From 5 AM to 2 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-271845- /O.EXP.KPHI.SC.Y.0034.000000T0000Z-260327T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 144 PM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON... Northerly winds and seas will continue to diminish this afternoon, though gusts up to 20 kt remain possible. $$ ANZ430-431-280700- /O.NEW.KPHI.SC.Y.0035.260328T0900Z-260328T2000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 144 PM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 4 PM EDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 5 AM to 4 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 24, 7:55 PM EDT, 5 hours 7 minutes earlier. Its key messages:
- 1. High pressure will be in control through Wednesday night. A low pressure system then drags a cold front through the area Thursday night into Friday. This cold front is then followed by below normal temperatures this weekend.
Area forecast discussion, Mar 24, 7:55 PM EDT, 5 hours 7 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 755 PM EDT Tue Mar 24 2026 .WHAT HAS CHANGED... No significant changes. && .KEY MESSAGES... 1. High pressure will be in control through Wednesday night. A low pressure system then drags a cold front through the area Thursday night into Friday. This cold front is then followed by below normal temperatures this weekend. && .DISCUSSION... KEY MESSAGE 1...High pressure will be in control through Wednesday night. A low pressure system then drags a cold front through the area Thursday night into Friday. This cold front is then followed by below normal temperatures this weekend. High pressure builds overhead tonight. For Wednesday, the high pressure system starts to move offshore and this continues into tomorrow night. This high pressure system will lead to tranquil weather conditions through Wednesday. We see plenty of sunshine today before more clouds arrive tonight and Wednesday. After a seasonably chilly day today, we see a gradual warming trend through Thursday. By Thursday, temperatures reach above normal as we continue to see warm air filter in. A low pressure system that originates near the Midwest moves northeast into Canada. This low pressure system drags a cold front through the region Thursday night through Friday. Ahead of this cold front, rain develops Thursday night and continues through much of Friday with the passage of this cold front. Rainfall will mostly be on the order of 0.25-0.5". Once the cold front exits the region, we see cold air advection filter in through the day Friday with temperatures looking to decrease through the day. This is followed by cooler conditions for this weekend. Highs will only be in the 40s on Saturday before warming back up closer to normal on Sunday. Dry this weekend as another high pressure system builds into the region. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...VFR with increasing high clouds. South-southwesterly winds generally 5 kt or less. Periods of light and variable winds overnight. High confidence. Wednesday...VFR. A south-southwest wind around 5-10 kts. Mid and high clouds. High confidence. Outlook... Wednesday night through Thursday...VFR. No significant weather. Thursday night into Friday...Sub-VFR likely in RA and low CIGs. Improving conditions Friday afternoon and evening. Saturday through Sunday...VFR. No significant weather. && .MARINE... Winds continue to gradually shift to be out of the south through this evening at around 10 kt. Overnight, winds become more out of the south-southwest at around 10 kt. Seas of 2-4 feet for the remainder of this evening before lessening to 1-3 feet overnight. A south-southwest wind Wednesday morning becomes more southerly through the day at around 10 kt with seas of 1-3 feet. Outlook... Thursday through Friday night...SCA conditions develop Thursday afternoon and continue through Friday. VSBY restrictions in rain and fog Thursday night through early Friday night. Saturday through Sunday...Sub-SCA conditions with fair weather. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && DISCUSSION...Guzzo AVIATION...AKL/Guzzo/MPS MARINE...Guzzo
Hazardous weather outlook, Mar 24, 5:05 AM EDT, 19 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 505 AM EDT Tue Mar 24 2026 MDZ012-015-019-020-250915- Kent MD-Queen Annes-Talbot-Caroline- 505 AM EDT Tue Mar 24 2026 This Hazardous Weather Outlook is for portions of northeast Maryland. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.